A hybrid method of nonlinear programming using curvilinear descent
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1986), pp. 61-64
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1986_2_a13,
author = {V. S. Izhutkin and M. Yu. Kokurin},
title = {A hybrid method of nonlinear programming using curvilinear descent},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {61--64},
year = {1986},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1986_2_a13/}
}
V. S. Izhutkin; M. Yu. Kokurin. A hybrid method of nonlinear programming using curvilinear descent. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1986), pp. 61-64. http://geodesic.mathdoc.fr/item/IVM_1986_2_a13/